Opuscula Mathematica
Opuscula Math. 32, no. 4 (), 661-673
Opuscula Mathematica

A note on a one-parameter family of non-symmetric number triangles

Abstract. The recent growing interest in special Clifford algebra valued polynomial solutions of generalized Cauchy-Riemann systems in \((n + 1)\)-dimensional Euclidean spaces suggested a detailed study of the arithmetical properties of their coefficients, due to their combinatoric relevance. This concerns, in particular, a generalized Appell sequence of homogeneous polynomials whose coefficient set can be treated as a one-parameter family of non-symmetric triangles of fractions. The discussion of its properties, similar to those of the ordinary Pascal triangle (which itself does not belong to the family), is carried out in this paper.
Keywords: Clifford analysis, generalized Appell polynomials, number triangle, central binomial coefficient, binomial identity.
Mathematics Subject Classification: 30G35, 11B65, 05A19.
Cite this article as:
Maria Irene Falcão, Helmuth R. Malonek, A note on a one-parameter family of non-symmetric number triangles, Opuscula Math. 32, no. 4 (2012), 661-673, http://dx.doi.org/10.7494/OpMath.2012.32.4.661
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.